# SDR UPS99229366

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Bs 180.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, VERTICAL FIN STA 180.6, STR 7, ANGLE IS CRACKED AT FASTENER HOLE.  REMOVED FASTENERS COMMON TO REPAIR, FABRICATED REPAIR PARTS, ALODINED AND PRIMED PARTS.  INSTALLED REPAIR PARTS IAW SRM 55-30-02, 55-30-05.
